Analogues of the aoki-ohno and le-murakami relations for finite multiple zeta values

研究成果: ジャーナルへの寄稿記事

抄録

We establish finite analogues of the identities known as the Aoki-Ohno relation and the Le-Murakami relation in the theory of multiple zeta values. We use an explicit form of a generating series given by Aoki and Ohno.

元の言語英語
ページ(範囲)34-40
ページ数7
ジャーナルBulletin of the Australian Mathematical Society
100
発行部数1
DOI
出版物ステータス出版済み - 8 1 2019

Fingerprint

Multiple zeta Values
Analogue
Series
Form

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Analogues of the aoki-ohno and le-murakami relations for finite multiple zeta values. / Kaneko, Masanobu; Oyama, Kojiro; Saito, Shingo.

:: Bulletin of the Australian Mathematical Society, 巻 100, 番号 1, 01.08.2019, p. 34-40.

研究成果: ジャーナルへの寄稿記事

@article{20908f38743a4287986c43b31be557f6,
title = "Analogues of the aoki-ohno and le-murakami relations for finite multiple zeta values",
abstract = "We establish finite analogues of the identities known as the Aoki-Ohno relation and the Le-Murakami relation in the theory of multiple zeta values. We use an explicit form of a generating series given by Aoki and Ohno.",
author = "Masanobu Kaneko and Kojiro Oyama and Shingo Saito",
year = "2019",
month = "8",
day = "1",
doi = "10.1017/S0004972718001260",
language = "English",
volume = "100",
pages = "34--40",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - Analogues of the aoki-ohno and le-murakami relations for finite multiple zeta values

AU - Kaneko, Masanobu

AU - Oyama, Kojiro

AU - Saito, Shingo

PY - 2019/8/1

Y1 - 2019/8/1

N2 - We establish finite analogues of the identities known as the Aoki-Ohno relation and the Le-Murakami relation in the theory of multiple zeta values. We use an explicit form of a generating series given by Aoki and Ohno.

AB - We establish finite analogues of the identities known as the Aoki-Ohno relation and the Le-Murakami relation in the theory of multiple zeta values. We use an explicit form of a generating series given by Aoki and Ohno.

UR - http://www.scopus.com/inward/record.url?scp=85068513166&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85068513166&partnerID=8YFLogxK

U2 - 10.1017/S0004972718001260

DO - 10.1017/S0004972718001260

M3 - Article

AN - SCOPUS:85068513166

VL - 100

SP - 34

EP - 40

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 1

ER -